American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[2] Paul H. Edelman and Victor Reiner. Not all free arrangements are $K(\pi,1)$ . Bull. Amer. Math. Soc. 32 (1995) 61-65. MR 1273396.
Abstract, references, and article information   
View Article: PDF

[3] Tan Jiang and Stephen S.-T. Yau. Topological invariance of intersection lattices of arrangements in $\mathbf{CP}^2$ . Bull. Amer. Math. Soc. 29 (1993) 88-93. MR 1197426.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1